Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Warning Signs Of Dyslipidemia

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

How to Read a Package Insert

...medication. After some identifying information such as the brand name and generic name of the product, the following sections appear: Description Microbiology and Clinical Pharmacology Indications and Usage Contraindications Warnings Precautions Adverse Reactions Overdosage Dosage and Administration How Supplied Package inserts for some HIV drugs begin with "Box Warnings," which highlight especially serious (often...
Ask the Experts

Just want to share my warning about Tamoxifen for gynecomastia

Long story short, I chose to use from my doc, Tamoxifen a breast cancer drug, to undo the gynecomastia I was getting due to Sustiva. (had all my hormones checked Sustiva seemed the likely culprit). Well the Tamoxifen worked, but also took away my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Your experience noted-thanks for posting. KH Read more »

Update on my use of Tamoxifen for gynecomastia and warning

A while back I mentioned my using Tamoxifen to help get rid of Sustiva induced gynecomastia.. Long story short I found out the hard way it gave me hypercoagulation which led to a blood clot in my face (after Sculptra injections) and this has led to...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Thanks for the update on your situation. One of the general principles of medical management is to try not to use a second medication to treat side effects from another medication if the causative medication can be changed. Now that Isentress and... Read more »

Warnings about Reyataz and Contraceptives - what about HRT?

Hi Doc,upon reading the recent warnings about Reyataz and contraceptives I wondered if the same applies for Reyataz and Hormone Replacement Therapy? My current regime is Reyataz (300mg), Viramune (200mg - yes it is enough), Viread (1 tablet) and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The concern with estrogens class hormones and protease inhibitors is a potential for altered (decreased) levels of the hormones with less effiacacy. They often be used together in some situations but additional monitoring and sometimes dose... Read more »

Extended-Release Niacin May Reduce HAART-Related Dyslipidemia

Hi Dr. Henry:I just read about this and wondered if you had ever heard of this before and whether anyone had been using this before the study?Extended-Release Niacin May Reduce HAART-Related DyslipidemiaNEW YORK (Reuters Health) Aug 12 -...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Yes I am familiar with that study out of Washington U in St. Louis. The ACTG is conducting a larger dose ranging study on the effects and safety of that form of niacin which clearly has side effects including aggravating a tendency to diabetes but... Read more »
Articles
The Body PRO

High Prevalence of Obesity, Dyslipidemia and Inflammation Seen in Behaviorally Infected Adolescent Women

...therapy, and also higher in the women who were classified as being obese. To summarize, we saw a high prevalence of obesity, of dyslipidemia and inflammation in this group of behaviorally infected adolescent women, despite a relatively short... Read more »
U.S. Food and Drug Administration

Lexiva (Fosamprenavir Calcium) -- Dear Health Care Professional Letter

...association between Lexiva and myocardial infarction and dyslipidemia in HIV infected adults. GSK has modified the existing Warnings and Precautions section of the Prescribing Information to note that increases in cholesterol have occurred with... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Check It Out Read more »
Project Inform

Tesamorelin and Excess Deep Belly Fat

...around the breasts or abdomen ( lipohypertrophy ). These visible symptoms can be accompanied by higher levels of blood fats ( dyslipidemia ) and by changes in insulin or blood sugar ( hyperglycemia ). One common symptom, excess deep belly fat,... Read more »
Connect With Others

A warning to all women

Posted by capri75, 2 Replies
Just to let you know that there are scammers on HIV+ dating sites. They know how vulnerable we are and they are ready to attack as quick as they can. They will tell you how much they love you and wanting to marry you as in yesterday. They would also... Read more »

Posted by Anonymous
Read more »

A bitter lesson and a warning from Malawi

Posted by Deceived, 2 Replies
...you have any connection with Malawi or know anyone going there on holiday, as a volunteer (as I was) or for any reason, please warn them about this man. I dont want any other woman to suffer the way I have. Unfortunately, it seems we are unable... Read more »

Worried after performing oral on multiple partners

Posted by alanwann, 2 Replies
Okay from the Top I am A gay male but have never really been interested in a dating or regular partner.In the past Ive been hooking up on net or rest stops but just giving oral nothing else .I admit I always enjoyed swallowing semen a lot and Over... Read more »